Thread: acne from tribulus?
02-27-2004, 04:30 PM #1
acne from tribulus?
does anyone else have this problem? and just as a side note, this is my first post in the supplement section ever, so welcome me kindly
02-27-2004, 04:43 PM #2
you know i do take tribulus but i take allot of other Pro hormones with it so i couldnt tell you if its the trib or phs
02-28-2004, 08:54 AM #3Originally Posted by 50%Natural
02-28-2004, 12:08 PM #4Originally Posted by RP7
02-28-2004, 01:31 PM #5LM1332 Guest
haha sadness 50cent
02-28-2004, 01:34 PM #6Originally Posted by 50%Natural
02-28-2004, 03:53 PM #7
I have never had the problem with Trib....
And welcome to the supp forum!
02-29-2004, 04:40 AM #8
Bad news is that if your acne got worse, your test went up and ergo,the trib is working.
ZMA turns me into a fricking pizza!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)